# SDR SWAA2023121430700

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 46,129 hours, 28,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROW.<[01] REMOVED AND REPLACED COVER IAW AMM 33-51-01
